Sibirsk. Mat. Zh., 2008 Volume 49, Number 3, Pages 620–634
(Mi smj1866)
|
This article is cited in
5 papers
Conditions for existence of a global strong solution to one class of nonlinear evolution equations in Hilbert space
M. Otelbaev,
A. A. Durmagambetov,
E. N. Seitkulov L. N. Gumilev Eurasian National University
Abstract:
We obtain a criterion of global strong solvability for one class of nonlinear evolution equations in Hilbert space.
Keywords:
Navier–Stokes equation, global strong solution.
UDC:
517.95 Received: 26.12.2006
Revised: 06.08.2007
© , 2025